Existence and monotonicity of solutions to moral hazard problems
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Sanford J Grossman & Oliver D Hart, 2001.
"An Analysis of the Principal-Agent Problem,"
Levine's Working Paper Archive
391749000000000339, David K. Levine.
- Sanford Grossman & Oliver Hart, . "An Analysis of the Principal-Agent Problem," Rodney L. White Center for Financial Research Working Papers 15-80, Wharton School Rodney L. White Center for Financial Research.
- Page, F H, Jr, 1991. "Optimal Contract Mechanisms for Principal-Agent Problems with Moral Hazard and Adverse Selection," Economic Theory, Springer, vol. 1(4), pages 323-38, October.
- Rogerson, William P, 1985. "The First-Order Approach to Principal-Agent Problems," Econometrica, Econometric Society, vol. 53(6), pages 1357-67, November.
- Paul R. Milgrom, 1981.
"Good News and Bad News: Representation Theorems and Applications,"
Bell Journal of Economics,
The RAND Corporation, vol. 12(2), pages 380-391, Autumn.
- Paul R. Milgrom, 1979. "Good Nevs and Bad News: Representation Theorems and Applications," Discussion Papers 407R, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Balder, Erik J., 1996. "On the Existence of Optimal Contract Mechanisms for Incomplete Information Principal-Agent Models," Journal of Economic Theory, Elsevier, vol. 68(1), pages 133-148, January.
- Jewitt, Ian, 1988. "Justifying the First-Order Approach to Principal-Agent Problems," Econometrica, Econometric Society, vol. 56(5), pages 1177-90, September.
When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:41:y:2005:i:7:p:826-843. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.